# SDR 98ZZZX548

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 252501FCC
- Condition: Mismarked
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE COMPONENTS INC., PISTON RING FOR VARIOUS TSIO-520 ENGINE WITH CHROME CYLINDERS.  TOP COMPRESSION PISTON RING P/N 252501F-CC HAS BEEN FOUND STAMPED WRONG ON AT LEAST A HALF DOZEN RINGS IN THE LAST 6 MONTHS.  IF RING INSTALLED AS MARKED, WHICH IS DIFFICULT BUT POSSIBLE, SINCE NORMAL PROCEDURE IS TO INSTALL AS MARKED AND MECHANIC DOES NOT SEE TAPER RING LAND TO MATCH RING, THE INSTALLATION WILL FIT EXTREMELY TIGHT AND BREAK AFTER A FEW HOURS.
